# SDR UIEA2014062700303

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EE COOLING SYS DIFFERENTIAL PRESS SWITCH S613 FAILED STEP B 4 A OF ROUTINE CARD.  PERFORMED SATISFACTORY OPERATIONS CHECK OF EE COOLING SYS DIFFERENTIAL PRESS SWITCH IAW AMM 21-58-00 WITH NO DISCREPANCIES FOUND AFTER PIN 2 INSERTED ON DIFFERENTIAL PRESS SWITCH CONNECTOR IAW SWPM 20-61-00.
